# SDR DALA2025042203158

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 94,290 hours, 43,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1581RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 57,489 hours, 23,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 4R ESCAPE SLIDE INDICATING RED (LOW PRESSURE). CORRECTIVE ACTION: REMOVED ESCAPE SLIDE FROM DOOR 4R IAW B757 AMM 25-66-01. INSTALLED DOOR 4R ESCAPE SLIDE ASSY PER AMDS WORK CARD 2566-9001-4R. ALL REQUIRED RII ITEMS COMPLETE. (6984956)
